# SDR SWIA202053191

- Difficulty date: August 21, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL LOCATED APPROXIMATELY FS 661+14 TO 661+90 HAS EVIDENCE OF CORROSION AT SEVERAL MARKED LOCATIONS.  C-CHECK RO 10/9/2020.  REMOVED CORROSION FROM DISCREPANT AREAS OF LT SIDE SEAT RAIL BETWEEN FS 661.00 +14 AND FS 661.00 +90, REF CRJ900 SRM 51-21-06-001-001-A01.  FOUND TO BE OUT OF LIMITS, REF CRJ900 SRM AND BOMBARDIER STANDARDS MANUAL.  REMOVED CORRODED SIDE SEAT RAIL SECTION FROM FS 661.00 +14 TO FS 661.00 +90, REF CRJ900 AMM AND INSTALLED REPLACEMENT SIDE SEAT RAIL FROM FS 661.00 +14 TO FS 661.00 +90, REF CRJ900 AMM.
